# SDR UALA2010072002598

- Difficulty date: July 19, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 71,816 hours, 20,833 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: 10
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL LEAKING FROM APU WHILE RUNNING: APPEARS TO BE COMING FROM FUEL CONTROL.   REPLACED APU FUEL CONTROL.  LEAK CKS OK, APU OPERATES NORMAL.
